# SDR DALA2025092907028

- Difficulty date: September 23, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 27,491 hours, 10,773 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1213924) FRAME 947 FWD R2 DOOR POSSIBLE CORROSION. REMOVED AND REPLACED FR947 FWD R2 DOOR FLOOR SUPPORTS BETWEEN RBL 5-15 IAW B737-900 SRM 51-40-02-0G.
